# SDR ASAA2023093045394

- Difficulty date: September 30, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 37,153 hours, 11,689 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WXR FAIL DURING CLIMB AND RECOVERED AT TOP OF DESCENT. GROUNDED - YES. PERFORMED WEATHER RADAR SYSTEM BITE TEST REF B737-900 FIM 34-43 TASK 801. TEST PASSED.
